# SDR SWAA2024032166259

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 74,198 hours, 44,138 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE F/O'S SIDE REAR IS HANGING INCORRECTLY<[01] ACCOMPLISHED MT# 725-61-06; SLIDE REMOVAL AND INSTALLATION; FOR POSITION AND SECURITY VERIFICATION.
